Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 137, NWS Norman, OK

April 14, 2012Ellis County, Roger Mills County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 14, 2012, 5:01 PM CDT for Ellis County, Roger Mills County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2012, 5:01 PM CDT (22:01 UTC)
Expired
Apr 14, 2012, 5:45 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Ellis County, OK, Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 180 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 5:10 PM CDTHAIL 2.754 Nw Reydon, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:43 AM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS54 KOUN 142201
SVROUN
OKC045-129-142245-
/O.NEW.KOUN.SV.W.0137.120414T2201Z-120414T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
  ROGER MILLS COUNTY IN WEST CENTRAL OKLAHOMA...

* UNTIL 545 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
  TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS 
  STORM WAS LOCATED NEAR REYDON...MOVING NORTHEAST AT 50 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  REYDON...CRAWFORD...DURHAM AND ROLL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3603 9999 3604 9945 3602 9938 3560 9969
      3560 9996 3562 10000 3593 10001
TIME...MOT...LOC 2158Z 220DEG 43KT 3564 10000 

$$

30
1 follow-up statement
469 
WWUS54 KOUN 142222
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT SAT APR 14 2012

OKC045-129-142245-
/O.CON.KOUN.SV.W.0137.000000T0000Z-120414T2245Z/
ROGER MILLS OK-ELLIS OK-
522 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM 
CDT FOR EXTREME NORTH CENTRAL ROGER MILLS AND SOUTH CENTRAL ELLIS 
COUNTIES...

AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR 
CRAWFORD...MOVING NORTHEAST AT 50 MPH. 

LOCATIONS IMPACTED INCLUDE...
CRAWFORD...DURHAM AND ROLL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3603 9999 3604 9945 3602 9938 3576 9958
      3578 9991 3584 10001
TIME...MOT...LOC 2219Z 210DEG 46KT 3588 9983 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:52 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 14, 2:52 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
252 PM CDT SAT APR 14 2012

.DISCUSSION...
SIG SEVERE WEATHER EVENT BEGINNING TO UNFOLD ACROSS NORTHWEST
OKLAHOMA AND HIGH-RES MODELS INDICATE THAT WE WORST CONDITIONS
THROUGH THE AFTERNOON WILL BE OVER NORTHWEST/WEST-CENTRAL INTO
NORTH-CENTRAL OKLAHOMA WITH INTENSE SUPERCELLS AND POSSIBLY LONG-
TRACK TORNADOES. MODELS DECREASE THE THREAT THE FARTHER SOUTH YOU
GO...AT LEAST INITIALLY WITH SUPERCELLS. LATE THIS EVENING AND
OVERNIGHT THERE IS STILL A FAIRLY SUBSTANTIAL SIGNAL THAT SEVERE
SQUALL-LINE WILL FORM AND SWEEP OVER MUCH OF THE REGION.
RELATIVELY HIGH POPS WERE RETAINED FOR THIS. THIS LINE IS PROGD TO
SURGE THROUGH CENTRAL OKLAHOMA NEAR/JUST AFTER MIDNIGHT AND EXIT
FAR SOUTHEAST OKLAHOMA TOWARD SUNRISE SUNDAY. DAMAGING WINDS AND
EVEN EMBEDDED SHORT-LIVED TORNADOES POSSIBLE WITH THE LINE SO WE
SHOULD NOT LET OUR GUARD DOWN AFTER INITIAL DISCRETE SUPERCELL
MODE IS OVER.

NO CHANGES MADE TO REMAINING PERIODS WITH TRANQUIL WEATHER
EXPECTED UNTIL LATE NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  57  75  48  72 /  60  30  10   0
HOBART OK         51  75  44  72 /  70  20  10   0
WICHITA FALLS TX  58  77  47  75 /  70  40  10   0
GAGE OK           45  70  40  72 /  40  10  10   0
PONCA CITY OK     58  73  44  73 /  70  30  10   0
DURANT OK         65  75  51  73 /  40  70  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 AM CDT SUNDAY FOR OKZ004>047-050-051.

TX...WIND ADVISORY UNTIL 1 AM CDT SUNDAY FOR TXZ083-085-086-090.

&&

84/11
Hazardous weather outlook, Apr 14, 11:42 AM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1142 AM CDT SAT APR 14 2012

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1142 AM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF NORTHERN AND CENTRAL OKLAHOMA. LESSER RISKS EXIST
ACROSS THE REMAINDER OF OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.

LOCATION...
THE HIGH RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE
EXTENDING FROM WOODWARD TO WEATHERFORD...AND AREAS NEAR AND NORTH OF
INTERSTATE-40. THIS COVERS THE CITIES OF WOODWARD...ENID...PONCA
CITY...WEATHERFORD...CLINTON...ALL OF THE OKLAHOMA CITY METRO...
STILLWATER...AND SHAWNEE.

A MODERATE RISK COVERS MUCH OF THE REST OF OKLAHOMA. A SLIGHT RISK
INCLUDES FAR SOUTHEAST OKLAHOMA AND WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM NOON THROUGH
THE OVERNIGHT HOURS. THE THREAT OF SEVERE WEATHER WILL END FROM WEST
TO EAST LATE THIS EVENING AND OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
NWS NORMAN COUNTY WARNING AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY SUNDAY MORNING.

DISCUSSION...
WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND FIELDS
DEVELOPING THROUGH THE DAY...SEVERE THUNDERSTORMS ARE EXPECTED.
SCATTERED SUPERCELL THUNDERSTORMS MAY DEVELOP AHEAD OF A DRYLINE
ACROSS WESTERN PORTIONS OF OKLAHOMA EARLY THIS AFTERNOON. THE
THREAT FOR INTENSE SUPERCELLS WILL SPREAD EASTWARD WITH TIME...
REACHING CENTRAL PORTIONS OF OKLAHOMA BY LATE AFTERNOON. THE
SUPERCELL STORMS WILL BE CAPABLE OF VIOLENT AND LONG-TRACK
TORNADOES...EXTREMELY LARGE HAIL...AND DESTRUCTIVE STRAIGHT-LINE
WINDS.

DURING THE EVENING A COLD FRONT WILL MERGE AND OVERTAKE THE DRYLINE.
THIS IS EXPECTED TO AID IN THE DEVELOPMENT OF A SEVERE LINE OF
OF STORMS THAT WILL SWEEP FROM WEST TO EAST LATE THIS EVENING
AND OVERNIGHT. PRIMARY THREATS WILL BE GOLFBALL SIZE HAIL AND
DAMAGING STRAIGHT-LINE WINDS.

PREPARE NOW FOR THREATENING WEATHER CONDITIONS. ENSURE STORM
SHELTERS AND SAFE ROOMS ARE READY IN THE EVENT YOU MUST TAKE COVER
THIS AFTERNOON AND TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG SOUTH WIND TODAY WILL ATTAIN SPEEDS OF 30 MPH WITH FREQUENT
GUSTS OVER 40 MPH AT MOST LOCATIONS. WINDS THIS STRONG CAN TOSS
LIGHT WEIGHT OBJECTS AROUND AND MAKE TRAVEL DIFFICULT FOR LIGHT
WEIGHT AND HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED TO EXIT FAR SOUTHEAST
OKLAHOMA AROUND DAYBREAK SUNDAY. THERE IS ANOTHER CHANCE FOR
THUNDERSTORMS NEXT FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY MORNING.

In the hours before

Local storm report, Apr 14, 4:09 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             12 SSE SELMAN           36.64N 99.40W
04/14/2012  E1.75 INCH       HARPER             OK   PUBLIC

&&

FMITCHEL
Local storm report, Apr 14, 4:14 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
414 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TORNADO          7 N WOODWARD            36.53N 99.39W
04/14/2012                   WOODWARD           OK   TRAINED SPOTTER

            BRIEF TOUCHDOWN

&&

FM
Local storm report, Apr 14, 4:21 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
421 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             15 N WOODWARD           36.65N 99.39W
04/14/2012  E3.00 INCH       HARPER             OK   STORM CHASER

&&

FM
Local storm report, Apr 14, 4:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             11 NNE SELMAN           36.95N 99.40W
04/14/2012  E2.75 INCH       WOODS              OK   PUBLIC

&&

FM
Local storm report, Apr 14, 4:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          4 NW FREEDOM            36.81N 99.16W
04/14/2012                   WOODS              OK   BROADCAST MEDIA

            BRIEF TOUCHDOWN REPORTED BY KWTV

&&

FM
Local storm report, Apr 14, 4:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             10 S ARNETT             35.99N 99.77W
04/14/2012  E1.75 INCH       ELLIS              OK   BROADCAST MEDIA

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:10 PM CDTSpecial Weather StatementOUNBlaine20 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa, Washita65 min
Apr 13, 7:28 PM CDTTornado WarningOUNComanche, Kiowa32 min
Apr 13, 7:31 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson59 min
Apr 13, 7:36 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher24 min
Apr 13, 7:57 PM CDTTornado WarningOUNCaddo, Kiowa33 min
Apr 13, 8:02 PM CDTTornado WarningOUNGreer, Harmon, Jackson28 min
Apr 13, 8:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher54 min
Apr 13, 8:11 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita64 min
Apr 13, 8:15 PM CDTSpecial Weather StatementOUNNoble30 min
Apr 13, 8:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita65 min
Apr 13, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Tillman62 min
Apr 13, 8:42 PM CDTAreal Flood WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa3 hr
Apr 13, 8:44 PM CDTTornado WarningOUNCaddo, Kiowa21 min
Apr 13, 9:02 PM CDTSpecial Weather StatementOUNKay, Major28 min
Apr 13, 9:25 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer65 min
Apr 13, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa51 min
Apr 13, 9:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa58 min
Apr 13, 9:50 PM CDTSpecial Weather StatementOUNGrant, Kay25 min
Apr 13, 10:06 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita54 min
Apr 13, 10:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady59 min
Apr 13, 10:22 PM CDTAreal Flood WarningOUNCaddo3 hr
Apr 13, 10:30 PM CDTSevere Thunderstorm WarningOUNCaddo41 min
Apr 13, 10:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita66 min
Apr 13, 11:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain26 min
Apr 13, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
Apr 13, 11:24 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Apr 13, 11:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita53 min
Apr 14, 12:05 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward55 min
Apr 14, 12:09 AM CDTSevere Thunderstorm WarningOUNOklahoma19 min
Apr 14, 12:22 AM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Payne53 min
Apr 14, 12:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 14, 12:43 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills62 min
Apr 14, 12:46 AM CDTSpecial Weather StatementOUNGarfield, Noble44 min
Apr 14, 12:53 AM CDTSpecial Weather StatementOUNCanadian67 min
Apr 14, 1:16 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher44 min
Apr 14, 1:23 AM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 14, 1:26 AM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma64 min
Apr 14, 1:37 AM CDTSpecial Weather StatementOUNGarfield, Major, Noble68 min
Apr 14, 1:48 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more26 hr
Apr 14, 1:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma62 min
Apr 14, 2:22 AM CDTAreal Flood AdvisoryOUNKingfisher, Logan113 min
Apr 14, 2:24 AM CDTTornado WarningOUNCanadian, Logan, Oklahoma36 min
Apr 14, 2:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne43 min
Apr 14, 2:41 AM CDTTornado WarningOUNLogan, Payne22 min
Apr 14, 2:53 AM CDTSpecial Weather StatementOUNGarfield, Major67 min
Apr 14, 2:54 AM CDTTornado WarningOUNLogan36 min
Apr 14, 3:25 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne65 min
Apr 14, 4:07 AM CDTSpecial Weather StatementOUNGarfield23 min
Apr 14, 4:27 AM CDTSevere Thunderstorm WarningOUNPayne63 min
Apr 14, 4:29 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble61 min
Apr 14, 5:29 AM CDTSpecial Weather StatementOUNNoble46 min
Apr 14, 1:59 PM CDTSpecial Weather StatementOUNHarper31 min
Apr 14, 2:21 PM CDTSevere Thunderstorm WarningOUNEllis, Harper54 min
Apr 14, 3:01 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward59 min
Apr 14, 3:10 PM CDTSevere Thunderstorm WarningOUNHarper, Woods28 min
Apr 14, 3:18 PM CDTTornado WarningOUNHarper, Woods27 min
Apr 14, 3:20 PM CDTTornado WarningOUNEllis, Woodward25 min
Apr 14, 3:40 PM CDTTornado WarningOUNEllis, Harper, Woodward35 min
Apr 14, 4:06 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Apr 14, 4:10 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward50 min
Apr 14, 4:12 PM CDTTornado WarningOUNHarper, Woods, Woodward33 min
Apr 14, 4:41 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward49 min
Apr 14, 4:43 PM CDTTornado WarningOUNWoods20 min
Apr 14, 4:59 PM CDTTornado WarningOUNEllis, Woodward46 min
Apr 14, 5:30 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Roger Mills, Woodward45 min
Apr 14, 5:44 PM CDTTornado WarningOUNMajor, Woods, Woodward46 min
Apr 14, 6:01 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward44 min
Apr 14, 6:07 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward21 min
Apr 14, 6:14 PM CDTTornado WarningOUNDewey, Woodward31 min
Apr 14, 6:27 PM CDTTornado WarningOUNWoods, Woodward48 min
Apr 14, 6:43 PM CDTTornado WarningOUNMajor, Woods, Woodward32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.